© 2013 Pulse Marketing & Communications, LLC. An otherwise healthy 45-year-old man with a 3-year history of poorly controlled psoriasis (no arthritis) was treated with etanercept 50-mg subcutaneous injections twice weekly for 3 months and then once weekly. Alternative treatment options were either unavailable (long commute for phototherapy) or contraindicated (history of alcohol abuse). The patient initially tolerated etanercept well with significant clinical improvement and had an uneventful course; however, approximately 18 months after initiating therapy, he abruptly developed dusky, indurated, and tender plaques on his abdomen and thighs at the sites of etanercept injections (Figure 1). There was also diffuse woody induration involving his flanks and back where injections had not been performed. His only recent prior exposure to an injectable medication was rabies vaccination in his arm 1 year earlier. The patient denied any systemic symptoms. Upon noting these findings, etanercept was immediately discontinued. Biopsy of an indurated plaque on his right lower abdomen revealed a superficial and deep perivascular lymphoplasmacytic inflammatory infiltrate in a background of thickened and hyalinized collagen fibers with notable loss of perieccrine fat (Figure 2). These features were most consistent with the inflammatory stage of morphea. Further work-up revealed a negative antinuclear antibody, anti–double-stranded DNA, anti-Scl-70, and anti-centromere. Borrelia titers were not obtained. The differential diagnosis included scleredema and scleromyxedema; serum and urine protein electrophoresis were within normal limits. The sites were treated with intralesional corticosteroids. During the next 3 months, there was minimal progression of disease although the plaques of morphea had not yet resolved.